MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number SIZE 3
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Abdominal Pain (1685); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
 
Event or Problem Description
Consumer reported she had pain with the insertion of a bladder support and attempted to remove it right away but could not find the string to remove it.The bladder support remained inside her vaginal cavity for two days.She stated she had been trying to remove it herself and could feel the bladder support inside but could not get a grip on it to remove it.She called and spoke with a nurse who told her she could not do anything for her without a doctor's order.During the last contact with the consumer, she stated she was getting ready to go to the er to have the impressa removed.She reported she was experiencing abdominal pain and cramping in her back.Multiple attempts have been made to obtain further information regarding the consumer¿s use of the product and outcome, however, no further information has been received.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key12771475
Report Number3011109575-2021-00639
Device Sequence Number14239205
Product Code HHW
UDI-Device Identifier00036000496208
UDI-Public036000496208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSIZE 3
Device Lot NumberNN033271A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale